# SDR CALA9901640

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Bs 990 - 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT AND RT TRANSITION PANELS AT FS 990-1030, S27L AND RT TRANSITION PANEL AT FS 1030-1070 CORRODED.  THE PANELS WERE REMOVED AND REPLACED IAW SRM 51-30-2 AND 51-10-01.
